Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 70, NWS Wilmington, OH

April 26, 2012Clark County, Madison County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 26, 2012, 5:54 AM EDT for Clark County, Madison County, Ohio. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2012, 5:54 AM EDT (09:54 UTC)
Expired
Apr 26, 2012, 6:30 AM EDT
In force
36 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Clark County, OH, Madison County, OH

The radar

The Cincinnati radar (KILN), 53 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 6:18 AM EDTHAIL 15 Nnw Mount Sterling, OHHAIL DAMAGE REPORTED TO DEPUTY CAR NEAR SR 56 AND ROBINSON RD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WUUS51 KILN 260954
SVRILN
OHC023-097-261030-
/O.NEW.KILN.SV.W.0070.120426T0954Z-120426T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
554 AM EDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MADISON COUNTY IN CENTRAL OHIO...
  EASTERN CLARK COUNTY IN WEST CENTRAL OHIO...

* UNTIL 630 AM EDT.

* AT 554 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR LISBON...
  MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SOUTH CHARLESTON...
  LONDON...

IN ADDITION...LISBON...PLATTSBURG...BRIGHTON...MIDWAY...MADISON
LAKE...BIG PLAIN AND LILLY CHAPEL ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 62 AND 72...
I-71 BETWEEN MILE MARKERS 77 AND 86...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3970 8330 3970 8341 3977 8365 3979 8374
      3998 8367 3989 8325 3983 8324
TIME...MOT...LOC 0954Z 287DEG 23KT 3987 8364

$$
1 follow-up statement
478 
WWUS51 KILN 261009
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
609 AM EDT THU APR 26 2012

OHC023-261019-
/O.CAN.KILN.SV.W.0070.000000T0000Z-120426T1030Z/
CLARK OH-
609 AM EDT THU APR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLARK COUNTY HAS BEEN
CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3970 8330 3970 8341 3977 8359 3995 8353
      3989 8325 3984 8324 3982 8325
TIME...MOT...LOC 1009Z 287DEG 23KT 3982 8346

$$

OHC097-261030-
/O.CON.KILN.SV.W.0070.000000T0000Z-120426T1030Z/
MADISON OH-
609 AM EDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM EDT
FOR SOUTHERN MADISON COUNTY...

AT 606 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
LONDON...MOVING EAST AT 25 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN MADISON
COUNTY...INCLUDING MIDWAY...MADISON LAKE...LILLY CHAPEL AND BIG
PLAIN.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 77 AND 86...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3970 8330 3970 8341 3977 8359 3995 8353
      3989 8325 3984 8324 3982 8325
TIME...MOT...LOC 1009Z 287DEG 23KT 3982 8346

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:19 AM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 26, 4:19 AM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
419 AM EDT THU APR 26 2012

.SYNOPSIS...
LOW PRESSURE WILL CROSS EAST THROUGH THE REGION EARLY THIS
MORNING. HIGH PRESSURE WILL BUILD IN THE UPPER MIDWEST TONIGHT AND
SETTLE OVER THE REGION LATER FRIDAY. A WARM FRONT WILL DEVELOP
OVER THE REGION ON SATURDAY AT THE SAME TIME SURFACE LOW PRESSURE
SETTLES OVER KENTUCKY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ACTIVE AREA OF RAIN OVER NORTHERN CWA WILL CONTINUE TO MOVE EAST
THIS MORNING. SHOWERS SOUTHEAST OF THE AREA AND ANOTHER AREA
ASSOCIATED WITH A BOWING SEGMENT IN WESTERN KENTUCKY WILL REMAIN
OUT OF THE CWA. SMALLER ELEMENTS IN THE LULL OF THESE MORE WELL
DEFINED AREAS WILL REMAIN POSSIBLE AND WITH THE APPROACHING
SURFACE LOW...HAVE KEPT A CHANCE OF STORMS THROUGH THE EARLY
MORNING...PARTICULARLY IN THE EASTERN CWA.

TEMPERATURES WERE ADVERTIZED TO START OUT WAMER WITH A SOUTHERLY
COMPONENT AHEAD OF THE SURFACE CIRUCLATION BUT THE RAIN COOLED
AIRMASS WILL LIMIT HOW WARM SRN CWA CAN GET THIS MORNING. BY THE
AFTERNOON THERE SHOULD BE ENOUGH MIXING THAT 70S ARE POSSIBLE
SOUTH OF THE OHIO RIVER AND IN FAR SOUTH CENTRAL OHIO.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
DRY AIR WILL BE PUSHED INTO THE CWA FROM THE BUILDING HIGH
PRESSURE AND TEMPERATURES IN NORTHERN CWA WILL DROP TOWARDS
FREEZING TONIGHT. HAVE ISSUED A FREEZE WATCH FOR THE FAR NORTHWEST
PORTION OF CWA. THE AXIS OF THE HIGH WILL SLIDE NORTHEAST AS
ANOTHER WARM FRONT DEVELOPS OVER THE REGION FRIDAY NIGHT. MODELS
WERE SLOWING DOWN THE ONSET AND DECREASING THE AREA OF THE RAIN
ASSOCIATED WITH THE WARM FRONT AND I HAVE SIGNIFICANTLY DECREASED
THE LIKELY POPS FRIDAY NIGHT WITH THIS IN MIND. WITH ANOTHER
APPROACHING SURFACE LOW ON SATURDAY...THE CHANCES FOR RAIN ARE
ELEVATED AND I MORE OR LESS LEFT THE HIGHER CHANCE OF RAIN ALONE
FOR FUTURE MODEL RUNS TO SHED A LITTLE MORE LIGHT ON HOW THE
SYSTEM EVOLVES.

A LARGE TEMPERATURE GRADIENT WILL BE FOUND FROM NORTH TO SOUTH ON
SATURDAY WITH READINGS IN KY REACHING THE 60S AND AREAS NORTH OF
THE I-70 CORRIDOR HARD PRESSED TO GET OUT OF THE 40S.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
CONTINUED MANY OF THE SAME THEMES FROM YESTERDAY/S FORECAST AND
DISCUSSION. AT THE BEGINNING OF THE PERIOD /FRIDAY/...VERY AMPLIFIED
NRN STREAM CONTINUES WITH A VERY BLOCKY REGIME. SEVERAL PIECES OF
SHORTWAVE ENERGY ARE FOCUS...ONE BEING HEIGHT FALLS DIGGING INTO THE
PAC NW...THE OTHER BEING A DETERMINED SHORTWAVE ATTEMPTING TO
UNDERCUT THE LARGER SCALE BLOCKING RIDGE OFF TO ITS NORTH. THIS WAVE
WILL BE NEAR DENVER COLORADO ON FRIDAY MORNING...AND WILL DAMPEN
OUT/FLATTEN AS IT MOVES THROUGH THE MEAN RIDGE POSITION ON FRIDAY.
BY SATURDAY...NOT MUCH WILL REMAIN AS IT SHEARS INTO THE FLAT/FAST
FLOW WHICH IS THE BASE OF THE NERN CONUS LONGWAVE TROUGH.
THEREAFTER...UNCERTAINTY INCREASES IN THE PATTERN AS THERE HAS BEEN
A MIGRATION AWAY FROM THE MAINTENANCE OF THE NERN CONUS TROUGH...AND
VERY SLOW PROGRESSION EASTWARD OF THE HIGH-LATITUDE RIDGE OVER THE
NCNTL CONUS. THERE DOES SEEM ENOUGH AGREEMENT/CONFIDENCE TO BEGIN
WARMING EARLY NEXT WEEK MORE AGGRESSIVELY.

IN THE DETAILS...ISENTROPIC ASCENT/WARM ADVECTION WILL BEGIN WELL
ALOFT ON FRIDAY AFTERNOON OVER A VERY DRY BOUNDARY LAYER WHERE DWPTS
WILL BE IN THE 20S MOST AREAS. AS FLOW BACKS DOWNSTREAM OF THE
DAMPENING WAVE...MOISTURE WILL CONTINUE TO BE TRANSPORTED INTO THE
AREA AND THUS EXPECTED HIGH-BASED SHOWERS/AREAS OF RAIN TO STREAK
INTO IND/WRN OHIO BY LATE FRI AFTN OR FRI EVENING. A FAIRLY NICE
OVERRUNNING EVENT WILL THEN DEVELOP NORTH OF THE TIGHTENING
BAROCLINIC ZONE ON SATURDAY AND/OR SATURDAY NIGHT WITH A COLD RAIN
AMIDST NELY BOUNDARY LAYER FLOW...ESPECIALLY NRN FORECAST AREA.
25.12Z ECMWF HAS SLOWED A BIT WITH THIS WAVE/FORCING AND NOW PLACES
SATURDAY NIGHT AS THE BETTER RAIN CHANCES. THIS IS A CHANCE AND
DIFFERENCE FROM PREVIOUS/CONSENSUS RAINS...SO WILL CONTINUE TO FOCUS
ON SATURDAY AFTERNOON FOR BEST RAIN CHANCES. TEMPS WILL STRUGGLE
MIGHTILY IN THIS REGIME ESP NORTH OF I-70 TO GET MUCH ABOVE THE MID
40S. THE VERY TIGHT THERMAL GRADIENT /70S OVER CNTL KY/ WILL INDUCE
INSTABILITY AND LOW CONFIDENCE TEMP FORECAST ALONG/SOUTH OF OHIO
RIVER WHERE HIGHS IN THE 50S JUST AS POSSIBLE AS HIGHS IN THE 70S
DEPENDING ON WHERE FRONT SETS UP. AND THERE IS SLUG OF ELEVATED CAPE
ACROSS SRN FORECAST AREA SO CONTINUED THREAT OF STORMS IN THE SOUTH
ON SATURDAY.

EXPECT AS THIS WAVE SHIFTS THROUGH QUICKLY SAT NIGHT PRECIP ENDING
FROM NORTH TO SOUTH...AND SUNDAY TO BE DRY/COOL WITH AGAIN ANOTHER
INTRUSION OF NELY FLOW AND LOW DEWPOINTS. KEEPING THE FORECAST DRY
THROUGH MONDAY WITH SLOW WARMING. REMNANTS OF THE PAC NW/SWRN CANADA
HEIGHT FALLS FINALLY SLIDE INTO THE GREAT LAKES TUESDAY/WEDNESDAY
WITH THREAT OF STORMS. DID NOT WARM AS AGGRESSIVELY AS ECMWF/GFS MOS
GUIDANCE BUT DID TURN IT AROUND A LITTLE MORE QUICKLY FROM PREVIOUS
FORECAST.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
INITIAL BATCH OF CONVECTION HAS PUSHED THRU THE TAFS. ANOTHER
PATCH IS TRYING TO DEVELOP ALONG AND E OF I-75 ALONG A CONVERGENCE
BOUNDARY. THESE SHRA ARE EXPECTED TO MAINLY AFFECT CMH/LCK OVER
THE NEXT HOUR OR TWO.

EXCEPT FOR CMH/LCK...BACKED OFF ON THE MVFR CIGS FOR THE MOMENT. AS
SURFACE LOW APPROACHES LATER THIS MORNING...EXPECT IT BRING THE
MVFR CIGS TO ALL THE TAFS.

LOW AND CDFNT WILL CROSS THE TAFS FROM 10-12Z. WINDS WILL TURN TO
THE NORTHWEST AND INCREASE TO 10 TO 15 KT...GUSTING AS HIGH AS
25KT. REMNANT LOW LEVEL MOISTURE WILL KEEP MVFR CLOUDS ACROSS THE
AREA FOR MUCH OF THE DAY.

MVFR CIGS SHOULD DISSIPATE QUICKLY AROUND 00Z AS HIGH PRESSURE
BUILDS IN FROM THE NW.

OUTLOOK...SHOWERS AND MVFR CIGS/VSBYS POSSIBLE FRIDAY NIGHT
THROUGH SATURDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
     OHZ026-034-035-042>044.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...BINAU
AVIATION...SITES
Hazardous weather outlook, Apr 26, 5:06 AM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
506 AM EDT THU APR 26 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ045-046-051>056-060>065-
070>074-077>082-088-270915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
506 AM EDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ026-034-035-042>044-270915-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
506 AM EDT THU APR 26 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 26, 4:58 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
458 AM EDT THU APR 26 2012

OHZ043-044-051>053-260930-
CHAMPAIGN OH-CLARK OH-LOGAN OH-MIAMI OH-SHELBY OH-
458 AM EDT THU APR 26 2012

...STRONG THUNDERSTORMS WILL AFFECT SHELBY...EASTERN
MIAMI...SOUTHERN LOGAN...NORTHERN CLARK AND CHAMPAIGN COUNTIES
THROUGH 530 AM EDT...

AT 454 AM EDT...RADAR INDICATED SEVERAL STRONG THUNDERSTORMS NEAR
I-75 IN SHELBY AND MIAMI COUNTIES...MOVING EAST AT 35 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...JACKSON CENTER...NEW
CARLISLE...DE GRAFF...ST. PARIS...BELLEFONTAINE...WEST LIBERTY...
URBANA AND SPRINGFIELD.

ALSO...FLETCHER...GRAYSON...CASSTOWN...PLATTSVILLE...MAPLEWOOD...
BALLOU...PEMBERTON AND HAVEN VIEW ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4039 8354 3987 8363 3995 8427 4031 8433
      4048 8419
Local storm report, Apr 26, 5:11 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
511 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     HAIL             SIDNEY                  40.29N 84.16W
04/26/2012  E1.00 INCH       SHELBY             OH   TRAINED SPOTTER

&&
Local storm report, Apr 26, 5:27 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
527 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 AM     HAIL             NEW CARLISLE            39.94N 84.03W
04/26/2012  E0.88 INCH       CLARK              OH   PUBLIC

            TIME AND LOCATION ESTIMATED

&&

JOHNF
Local storm report, Apr 26, 5:30 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 AM     HAIL             VERSAILLES              40.22N 84.48W
04/26/2012  M0.88 INCH       DARKE              OH   AMATEUR RADIO

            HAIL COVERING THE GROUND. SMALL BRANCHES BROKEN.

&&

JOHNF
Special weather statement, Apr 26, 5:37 AM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
537 AM EDT THU APR 26 2012

INZ080-KYZ089-090-094>096-261015-
SWITZERLAND IN-OWEN KY-PENDLETON KY-CARROLL KY-GALLATIN KY-GRANT KY-
537 AM EDT THU APR 26 2012

...A STRONG THUNDERSTORM WILL AFFECT GRANT...SOUTHERN GALLATIN...
CARROLL...SOUTHWESTERN PENDLETON...NORTHERN OWEN AND SWITZERLAND
COUNTIES THROUGH 615 AM EDT...

AT 530 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
EASTERDAY...MOVING EAST AT 30 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSTOWN AND DRY
RIDGE.

ALSO...EAGLE STATION...WHEATLEY...CARSON...SANDERS...SPARTA...NEW
LIBERTY...BROMLEY AND GLENCOE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 3857 8508 3859 8509 3859 8514 3876 8514
      3878 8445 3853 8447
Local storm report, Apr 26, 5:38 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
538 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     HAIL             SPRINGFIELD             39.93N 83.80W
04/26/2012  E1.00 INCH       CLARK              OH   PUBLIC

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 10:25 PM EDTSevere Thunderstorm WarningILNButler35 min
Apr 25, 10:53 PM EDTSevere Thunderstorm WarningILNButler, Hamilton37 min
Apr 25, 11:26 PM EDTSpecial Weather StatementILNHamilton34 min
Apr 25, 11:36 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton24 min
Apr 26, 12:02 AM EDTSpecial Weather StatementILNBrown, Clermont43 min
Apr 26, 12:14 AM EDTSevere Thunderstorm WarningILNBrown, Clermont31 min
Apr 26, 12:41 AM EDTSpecial Weather StatementILNAdams, Brown64 min
Apr 26, 2:29 AM EDTSpecial Weather StatementILNMercer31 min
Apr 26, 2:51 AM EDTSpecial Weather StatementILNDarke24 min
Apr 26, 3:26 AM EDTSpecial Weather StatementILNMiami34 min
Apr 26, 3:53 AM EDTFreeze WatchILNAuglaize, Darke, Hardin, Logan, Mercer, Shelby12 hr
Apr 26, 4:12 AM EDTSpecial Weather StatementILNDarke33 min
Apr 26, 4:44 AM EDTSpecial Weather StatementILNShelby31 min
Apr 26, 4:58 AM EDTSpecial Weather StatementILNChampaign, Clark, Logan, Miami, Shelby32 min
Apr 26, 5:08 AM EDTSevere Thunderstorm WarningILNChampaign, Logan, Miami, Shelby37 min
Apr 26, 5:17 AM EDTSevere Thunderstorm WarningILNClark, Miami28 min
Apr 26, 6:27 AM EDTSpecial Weather StatementILNMadison, Pickaway48 min
Apr 26, 7:05 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway40 min
Apr 26, 7:42 AM EDTSpecial Weather StatementILNHocking33 min
Apr 26, 8:01 AM EDTSpecial Weather StatementILNAdams29 min
Apr 26, 8:28 AM EDTSpecial Weather StatementILNScioto32 min
Apr 26, 3:54 PM EDTFreeze WarningILNAuglaize, Darke, Hardin, Logan, Mercer, Shelby17 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.